# SDR IPXA2024040862590

- Difficulty date: April 5, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N462UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28266
- Aircraft time: 39,028 hours, 20,387 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Door
- Part number: UNKNOWN
- Part serial: NA
- Condition: Corroded
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPAIR OF CORROSION ABOVE APU DOOR AT STA 1885 AT 4 O'CLOCK FAULT CLOSED ON PREVIOUS LABOR ROW. REMOVED FASTENERS AT CORROSION LOCATION. CUT OUT CORROSION DAMAGE ON SKIN. CUTOUT AT SKIN MEASURES 3"VERTICAL X 4" FOR/AFT. COMPLETED PAR 1 THRU 4 B757 SRM 53-80-01-2 REPAIR 3.
